Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diagnosed with Lichen Sclerosis. Been using steroid cream. Why have my bowels changed?

I have been diagnosed with Lichen Sclerosis and have been using steroid cream for a year. Symptoms are progressing but under control. I am concerned that I am getting more and more pain in my abdomen , bilaterally. I have had an internal ultrasound and understand that my ovaries look normal. My bowels have not knowingly changed. Should I be returning to my doctor?
Asked On : Fri, 5 Oct 2012
Answers:  0 Views:  67 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor